Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Irreducible representations of infinite-dimensional transformation groups and Lie algebras


Author: Paul R. Chernoff
Journal: Bull. Amer. Math. Soc. 13 (1985), 46-48
MSC (1980): Primary 22A25, 22E65, 58F06; Secondary 81C40
DOI: https://doi.org/10.1090/S0273-0979-1985-15359-5
MathSciNet review: 788389
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. André Avez, Symplectic group, quantum mechanics and Anosov’s systems, Dynamical systems and microphysics (Udine, 1979) CISM Courses and Lectures, vol. 261, Springer, Vienna, 1980, pp. 301–324. MR 660308
  • 2. W. S. Burnside, Theory of groups of finite order, 2nd edition, 1911), Dover, New York, reprint 1955, p. 249. MR 69818
  • 3. P. R. Chernoff, Irreducible representations of infinite dimensional Lie algebras and groups, Abstracts Amer. Math. Soc. 2 (1981), 540; Abstract 81 T-22-528.
  • 4. G. W. Mackey, On induced representations of groups, Amer. J. Math. 73 (1951), 576-592. MR 42420
  • 5. B. Kostant, Quantization and unitary representations, Lectures in Modern Analysis and Applications. III, (C. T. Tamm, ed.), Lecture Notes in Math., vol. 170, Springer-Verlag, 1979, pp. 87-208. MR 294568
  • 6. I. E. Segal, Quantization of non-linear systems, J. Math. Phys. 1 (1960), 468-488. MR 135093
  • 7. J. M. Souriau, Quantification géométrique, Comm. Math. Phys. 1 (1966), 374-398. MR 207332
  • 8. R. W. Urwin, The prequantization representations of the Poisson Lie algebra, Adv. in Math. 50 (1983), no. 2, 126–154. MR 723198, https://doi.org/10.1016/0001-8708(83)90036-1
  • 9. L. van Hove, Sur certaines représentations unitaires d'un groupe infini de transformations, Acad. Roy. Belg. Cl. Sci. Mém. Collect. 8° (2) 29 (1951), 1-102. MR 57260
  • 10. A. M. Vershik, I. M. Gel'fand, and M. I. Graev, Representations of the group of diffeomorphisms, Uspekhi Mat. Nauk 30 (1975), 1-50 = Russian Math. Surveys 30 (1975), 3-50.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 22A25, 22E65, 58F06, 81C40

Retrieve articles in all journals with MSC (1980): 22A25, 22E65, 58F06, 81C40


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1985-15359-5

American Mathematical Society